# SDR 2009F00011

- Difficulty date: January 14, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: B1825
- Make and model: Boeing 747409
- Aircraft serial: 27965
- Aircraft time: 19,475 hours, 2,754 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 163U150052
- Part serial: 2341
- Condition: Peeling
- Location: Rt Blg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING SCHEDULED TASK AMP 32-999-30 "TRUCK BEAM PIVOT PIN" AIRCRAFT, REGISTER NR B18251, IT WAS FOUND THAT RT BLG INNER CYLINDER CHROME PEELING OFF.  IAW AMM 32-00-03, L/G WAS REPLACED.  SENT THE REMOVED GEAR, ADVISED THAT THERE WAS EXTENSIVE DAMAGE DUE TO THE "UPPER BEARING CARRIER IMPROPERLY ASSEMBLED".  NEVER ACCESSED THE UPPER BEARING OF RT BLG FOR THIS ACFT, SO SUSPECT THAT IT IS A QUALITY ISSUE ON L/G OVERHAUL.  THE GEAR HAD BEEN PREVIOUSLY OVERHAULED BY MFG.
